Alert archive / Kentucky / Flash Flood Warnings in 2012
Flash Flood Warning 3, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Mar 8, 2012, 1:27 PM CST for 14 counties in Kentucky; 6 counties in Missouri. It was in force for 6 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 8, 2012, 1:27 PM CST (19:27 UTC)
- Expired
- Mar 8, 2012, 7:30 PM CST
- In force
- 6 hr
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Fulton County, KY, Graves County, KY, Hickman County, KY, Hopkins County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Butler County, MO, Mississippi County, MO, New Madrid County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO
The radar
The Paducah radar (KPAH), 36 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 8, 1:31 PM CST | HEAVY RAIN 3 | Murray, KY | 3.00 INCHES OF RAINFALL TOTAL SINCE EARLY THIS MORNING. |
| Mar 8, 5:00 PM CST | FLASH FLOOD | Arlington, KY | KY HWY 1820 AT MM 1 TO 3 HAS WATER OVER THE ROAD AS DOES KY HWY 1628 AT MM 3 TO 4. |
| Mar 8, 5:00 PM CST | FLASH FLOOD | Benton, KY | KY HWY 1462 FROM MM 0 TO 1 IS CLOSED. |
| Mar 8, 5:00 PM CST | FLASH FLOOD | Clinton, KY | KY HWY 58 AT MM 6 TO 8 HAS WATER OVER THE ROAD AS WELL AS KY HWY 307 AT MM 13 TO 15. |
| Mar 8, 5:00 PM CST | FLASH FLOOD | Fulton, KY | KY HWY 1128 AT MM 5 TO 6 HAS WATER OVER THE ROAD. KY HWY 94 AT MM 7 TO 11 IS CLOSED. KY HWY 94 AT MM 24 TO 26 AT WILLINGHAM BOTTOMS BETWEEN KY HWY 239 AND CAYCE AND US 51 HAS WATER OVER THE ROAD. |
| Mar 8, 6:53 PM CST | FLASH FLOOD | Hopkinsville, KY | WATER OVER THE ROADWAYS NORTH OF HOPKINSVILLE |
| Mar 8, 6:53 PM CST | HEAVY RAIN 3.83 | Gracey, KY | TOTAL RAINFALL WAS 3.83 INCHES. |
| Mar 8, 7:30 PM CST | FLASH FLOOD | Murray, KY | US 641 SOUTH AT 2 TO 3 MILE MARKER NEAR PHILLIPS RD HAS WATER OVER THE ROAD. AS DOES KY HWY 299 FROM 0 TO 1 MILE MARKER, AND KY HWY 783 AT MM 5 TO 7, AND KY HWY 1550 AT MM 4 TO 5 NEAR DORAN ROAD AND KY HWY 893 AT MM 15 TO 17 IN CALLOWAY COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 213 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 0 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 325 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
365
WGUS53 KPAH 081927
FFWPAH
KYC033-035-039-047-075-083-105-107-143-145-157-177-219-221-MOC023-
133-143-181-201-207-090130-
/O.NEW.KPAH.FF.W.0003.120308T1927Z-120309T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
127 PM CST THU MAR 8 2012
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN CALDWELL COUNTY IN WESTERN KENTUCKY...
CALLOWAY COUNTY IN WESTERN KENTUCKY...
CARLISLE COUNTY IN WESTERN KENTUCKY...
CHRISTIAN COUNTY IN SOUTH CENTRAL KENTUCKY...
FULTON COUNTY IN WESTERN KENTUCKY...
GRAVES COUNTY IN WESTERN KENTUCKY...
HICKMAN COUNTY IN WESTERN KENTUCKY...
SOUTHERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...
LYON COUNTY IN WESTERN KENTUCKY...
SOUTHEASTERN MCCRACKEN COUNTY IN WESTERN KENTUCKY...
MARSHALL COUNTY IN WESTERN KENTUCKY...
MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
TODD COUNTY IN SOUTH CENTRAL KENTUCKY...
TRIGG COUNTY IN WESTERN KENTUCKY...
BUTLER COUNTY IN SOUTHEAST MISSOURI...
MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI...
NEW MADRID COUNTY IN SOUTHEAST MISSOURI...
EASTERN RIPLEY COUNTY IN SOUTHEAST MISSOURI...
SOUTHERN SCOTT COUNTY IN SOUTHEAST MISSOURI...
STODDARD COUNTY IN SOUTHEAST MISSOURI...
* UNTIL 730 PM CST.
* AT 119 PM CST...TRAINED WEATHER SPOTTERS REPORTED FLOODING FROM
THUNDERSTORMS AND MODERATE TO HEAVY RAINS IN LOW LYING AREAS OF
CHRISTIAN COUNTY AND LAW ENFORCEMENT REPORTED FLOODING OF SECONDARY
ROADWAYS IN CALLOWAY COUNTY. MANY COMMUNITIES IN THE WARNED AREA HAD
RECEIVED OVER 2 INCHES OF RAINFALL SINCE EARLY THIS MORNING.
* LOCATIONS IN THE WARNED AREA INCLUDE...
BENTON...BARDWELL...LAND BETWEEN THE LAKES AREA...EDDYVILLE...
CHARLESTON...EAST PRAIRIE...CADIZ...PRINCETON...MINER...SIKESTON...
DAWSON SPRINGS...HOPKINSVILLE...BLOOMFIELD...DEXTER...ELKTON...
GREENVILLE...CENTRAL CITY...POPLAR BLUFF...WYATT AND ENERGY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF OF BETWEEN ONE AND TWO INCHES ARE
POSSIBLE ACROSS OF SOUTHEAST MISSOURI INTO MUCH OF WEST KENTUCKY IN
COUNTIES BORDERING TENNESSEE.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3637 8952 3642 8954 3651 8942 3649 8805
3660 8803 3667 8806 3664 8707 3705 8705
3707 8694 3720 8689 3737 8708 3738 8731
3698 8824 3692 9068 3689 9068 3650 9059
3650 9023 3664 9013 3663 8995 3640 8997
$$2 follow-up statements
382
WGUS73 KPAH 082249
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
449 PM CST THU MAR 8 2012
KYC033-035-039-047-075-083-105-107-143-145-157-177-219-221-MOC023-
133-143-181-201-207-090130-
/O.CON.KPAH.FF.W.0003.000000T0000Z-120309T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LYON KY-MCCRACKEN KY-MARSHALL KY-MUHLENBERG KY-TODD KY-TRIGG KY-
FULTON KY-CALDWELL KY-CALLOWAY KY-CARLISLE KY-CHRISTIAN KY-HOPKINS KY-
GRAVES KY-HICKMAN KY-BUTLER MO-MISSISSIPPI MO-NEW MADRID MO-RIPLEY MO-
SCOTT MO-STODDARD MO-
449 PM CST THU MAR 8 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR
SOUTHERN HOPKINS COUNTY IN NORTHWEST KENTUCKY...AND CHRISTIAN...TODD
AND MUHLENBERG COUNTIES IN SOUTH CENTRAL KENTUCKY...AND HICKMAN...
GRAVES...CARLISLE...CALLOWAY...SOUTHERN CALDWELL...FULTON...TRIGG...
MARSHALL...SOUTHEASTERN MCCRACKEN AND SOUTHERN LYON COUNTIES IN
WESTERN KENTUCKY...AND STODDARD...SOUTHERN SCOTT...EASTERN RIPLEY...
NEW MADRID...MISSISSIPPI AND BUTLER COUNTIES IN SOUTHEAST MISSOURI...
AT 445 PM CST...HIGHWAY DEPARTMENT OFFICIALS REPORTED THAT SWOLLEN
STREAMS HAVE RESULTED IN WATER OVER NUMEROUS ROADS IN THE PURCHASE
AREA OF WEST KENTUCKY. U.S. HIGHWAY 641 HAS WATER OVER IT NEAR
PHILLIPS ROAD IN CALLOWAY COUNTY. PORTIONS OF SEVERAL KENTUCKY
HIGHWAYS IN CALLOWAY...HICKMAN...CARLISLE...FULTON...AND MARSHALL
COUNTIES HAVE WATER OVER THEM AS WELL. SPOTTERS HAVE REPORTED THAT
MANY CREEKS HAVE EXCEEDED THEIR BANKS...BUT HIGH WATER HAS NOT YET
IMPACTED ROADWAYS IN CHRISTIAN COUNTY.
RAINS HAVE LESSENED IN THE LAST HOUR...AND IT IS EXPECTED TO COME TO AN
END BY EARLY THIS EVENING. IT WILL TAKE A FEW HOURS THIS EVENING FOR
THE FLOOD WATERS TO RECEDE.
LOCATIONS IN THE WARNED AREA INCLUDE MATTHEWS...MILLTOWN...BRUSH
ARBOR...WEIR...LAND BETWEEN THE LAKES AREA...GRAHAM...ENERGY...
DUNMOR...COBB...PRINCETON...POWDERLY...PEMBROKE...NORTONVILLE...
MORTONS GAP...HOPKINSVILLE...GREENVILLE...ELKTON...EARLINGTON...
DAWSON SPRINGS...CROFTON...CENTRAL CITY...CANTON...CADIZ...BENTON...
BARDWELL...WYATT...SIKESTON...POPLAR BLUFF...MOREHOUSE...MINER...
HENDRICKSON...FISK...ESSEX...EAST PRAIRIE...DUDLEY...DEXTER...
CHARLESTON...BLOOMFIELD...BERTRAND AND ANNISTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
&&
LAT...LON 3637 8952 3642 8954 3651 8942 3649 8805
3660 8803 3667 8806 3664 8707 3705 8705
3707 8694 3720 8689 3737 8708 3738 8731
3698 8824 3692 9068 3689 9068 3650 9059
3650 9023 3664 9013 3663 8995 3640 8997
$$938
WGUS73 KPAH 090127
FFSPAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
727 PM CST THU MAR 8 2012
KYC033-035-039-047-075-083-105-107-143-145-157-177-219-221-MOC023-
133-143-181-201-207-090133-
/O.EXP.KPAH.FF.W.0003.000000T0000Z-120309T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LYON KY-MCCRACKEN KY-MARSHALL KY-MUHLENBERG KY-TODD KY-TRIGG KY-
FULTON KY-CALDWELL KY-CALLOWAY KY-CARLISLE KY-CHRISTIAN KY-HOPKINS KY-
GRAVES KY-HICKMAN KY-BUTLER MO-MISSISSIPPI MO-NEW MADRID MO-RIPLEY MO-
SCOTT MO-STODDARD MO-
727 PM CST THU MAR 8 2012
...THE FLASH FLOOD WARNING WILL EXPIRE AT 730 PM CST FOR SOUTHERN
HOPKINS COUNTY IN NORTHWEST KENTUCKY...AND CHRISTIAN...TODD AND
MUHLENBERG COUNTIES IN SOUTH CENTRAL KENTUCKY...AND HICKMAN...
GRAVES...CARLISLE...CALLOWAY...SOUTHERN CALDWELL...FULTON...TRIGG...
MARSHALL...SOUTHEASTERN MCCRACKEN AND SOUTHERN LYON COUNTIES IN
WESTERN KENTUCKY...AND STODDARD...SOUTHERN SCOTT...EASTERN RIPLEY...
NEW MADRID...MISSISSIPPI AND BUTLER COUNTIES IN SOUTHEAST MISSOURI...
THE RAIN AS ENDED ACROSS THE AREA. LOCAL LAW ENFORCEMENT REPORTS
THAT A FEW ROADS MAY STILL HAVE A LITTLE WATER ON THEM...BUT THE
WATER IS RECEDING. ALTHOUGH THE WARNING HAS EXPIRED...MOTORISTS
SHOULD EXERCISE CAUTION NEAR TYPICAL LOW WATER CROSSINGS THIS
EVENING.
LAT...LON 3637 8952 3642 8954 3651 8942 3649 8805
3660 8803 3667 8806 3664 8707 3705 8705
3707 8694 3720 8689 3737 8708 3738 8731
3698 8824 3692 9068 3689 9068 3650 9059
3650 9023 3664 9013 3663 8995 3640 8997
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 8, 12:37 PM CST, 50 minutes earlier.
Area forecast discussion, Mar 8, 12:37 PM CST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 1237 PM CST THU MAR 8 2012 .UPDATE... ISSUED AT 1231 PM CST THU MAR 8 2012 UPDATED TO ACCOUNT FOR THE RAPID FALL OFF IN TEMPS BEHIND THE COLD FRONT...AND REMOVE THUNDER CHCS FROM N TO S AS THE AFTERNOON WEARS ON. TEMPS ARE FALLING INTO THE MID 40S WITHIN AN HOUR OR SO AFTER FRONTAL PASSAGE && .DISCUSSION... /ISSUED 318 AM CST THU MAR 8 2012/ IN THE SHORTER TERM.../TODAY THROUGH SATURDAY NIGHT/ AS FRONTAL BOUNDARY JUST TO THE NORTH AND WEST OF OUR CWA CONTINUES ITS SOUTHEAST TREK...PRECIP COVERAGE SHOULD CONTINUE TO INCREASE THROUGH THE MORNING HOURS. LATEST MODEL GUIDANCE SHOWS THE PROGRESS OF THE BOUNDARY TO BE SLOW BUT STEADY. WITH PLENTY OF MOISTURE TO WORK WITH...TODAY CATEGORICAL POPS WILL MIGRATE SLOWLY SOUTHEAST ACROSS OUR CWA WITH THE BOUNDARY. SURFACE INSTABILITY STILL HARD TO COME BY...BUT THERE SHOULD BE ENOUGH ELEVATED INSTABILITY TO WARRANT THE MENTION OF THUNDER. THIS AFTERNOON PRECIP CHANCES WILL DIMINISH FROM NORTHWEST TO SOUTHEAST...AND BY 6 PM THE BEST PRECIP CHANCES WILL BE LIMITED TO THE SOUTHEAST THIRD OF THE CWA. BEFORE ENDING...PRECIP WILL LINGER OVER THE EXTREME SOUTHERN SECTIONS THROUGH THE EVENING HOURS AND POSSIBLY SLIGHTLY PAST MIDNIGHT. HIGH PRESSURE OVERSPREADING THE REGION IN THE WAKE OF THIS SYSTEM WILL KEEP THE REGION DRY WITH MORE SEASONAL TEMPERATURES THROUGH SATURDAY MORNING. BY SATURDAY AFTERNOON THE COMBINATION OF RETURN FLOW ON THE BACK SIDE OF THE HIGH AND AN APPROACHING STORM SYSTEM WILL GENERATE PRECIPITATION THAT WILL BEGIN TO SPREAD NORTHEAST ACROSS THE AREA. LOOKING OUT FURTHER.../SUNDAY THROUGH WEDNESDAY/ THE GEM/ECMWF/GFS SOLUTIONS DIFFER AS TO THE LOCATION AND TIMING OF A FORMERLY SW CONUS CUT-OFF LOW...AS IT EJECTS TOWARD THE MIDDLE OF THE COUNTRY. THE UKMET SEEMED TO AGREE BEST WITH THE ECMWF IN THE MID LEVELS. THE MODEL BLEND INDICATES THAT WDSPRD WARM ADVECTION RAINS WILL BE OCCURRING BY SUNDAY...ALONG WITH SOME TSTM ACTIVITY. AS THE MID LEVEL LOW/SHRTWV WRAPS UP MON...WE MAY DRY SLOT ACCORDING TO SOME MODELS. HOWEVER...DECREASING CHANCES OF PCPN WERE LEFT IN THE FORECAST FOR MON AND MON NIGHT TO ACCOMODATE FOR UNCERTAINTIES SUCH AS A GFS-LIKE SOLUTION WHICH INDICATES A SECONDARY WAVE MOVING NEAR THE PAH FORECAST AREA IN THE SWRLY MID LEVEL FLOW ON MON. AFTER A DRY INTERVAL...THERE MAY BE ANOTHER SFC BOUNDARY THAT MAY SINK TOWARD OUR REGION...DRIVEN BY A NRN STREAM IMPULSE. THIS COULD TRIGGER SOME SCATTERED TO WDLY SCATTERED SHOWERS OR TSTMS. A GRADUAL OVERALL WARMING TREND WILL BE SEEN NEXT WEEK. && .AVIATION... VFR TO MVFR CIGS/VSBYS WILL CONTINUE AS SHRA/VERY ISOLATED TSRA INTERMITTENTLY MOVE ACROSS ALL TAF SITES TODAY. SOUTHWEST WINDS HAVE VEERED AROUND TO THE NORTHWEST IN THE WAKE OF A COLD FRONTAL PASSAGE EARLY TODAY AND HAVE BEEN GUSTY (UP CLOSE TO 25-30 KTS AT TIMES IN SOME LOCATIONS). SHRA/TSRA WILL DIMINISH FROM THE NORTHWEST THIS AFTERNOON ALONG WITH IMPROVING CIGS/VSBYS. WINDS WILL DIMINISH AFTER SUNSET...AND PICK BACK UP AGAIN BY LATE FRIDAY MORNING. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && UPDATE...GM
Hazardous weather outlook, Mar 8, 3:36 AM CST, 9 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 336 AM CST THU MAR 8 2012 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-090945- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 336 AM CST THU MAR 8 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY ACROSS THE HEARTLAND. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...BUT LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORMS ARE POSSIBLE OVER ALL OR PARTS OF THE REGION FROM SUNDAY THROUGH TUESDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. JP
In the hours before
Local storm report, Mar 8, 11:34 AM CST, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1134 AM CST THU MAR 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM HEAVY RAIN GRACEY 36.88N 87.63W
03/08/2012 M2.10 INCH CHRISTIAN KY TRAINED SPOTTER
STORM TOTAL AS OF 1130 AM IS 2.10 INCHES. SOME LOW LYING
AREAS ARE FLOODING.
&&
SMITTYLocal storm report, Mar 8, 12:21 PM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1221 PM CST THU MAR 08 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1218 PM HEAVY RAIN BENTON 36.85N 88.36W
03/08/2012 M2.00 INCH MARSHALL KY TRAINED SPOTTER
2.00 INCHES OF RAINFALL SINCE BEGINNING EARLY THIS
MORNING.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 10:12 AM CST | Areal Flood Advisory | PAH | Caldwell, Calloway, Carlisle, Christian, Fulton, Graves and 5 more | 4 hr |
Nearby
Flash Flood Warnings in Kentucky, 2012Flash Flood Warnings in Missouri, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.